# SDR SWAA201201111

- Difficulty date: February 1, 2012
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 27,394 hours, 16,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079133
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK COVER CRACKED AT ROW 12 ABC.  REMOVED AND REPLACED COVER PER MM.  (SUBMITTED AS A SUPPLEMENT, COULDN`T FIND ORIGINAL CONTROL NUMBER.)
